# SDR UALA2011111806336

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,019 hours, 26,246 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Sink
- Condition: Unknown
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLOODED WITH WATER.  FOUND AN EXCESSIVE AMOUNT OF LIQUID DUMPED THRU FWD GALLEY TRASH SHOOT LEAKING DOWN THE SIDE OF TRASH CONTAINER. TRASH CAN LINER WAS NOT INSTALLED PROPERLY CAUSING FLUID TO LEAK ON THE SIDES OF THE TRASH CAN AND DOWN TO THE FLOOR LEVEL OF THE TRASH CAN COMPARTMENT. LAVATORY TOILET BOWL OVERFLOWING AT DR-2L AFT-CBN LAV.  FWD AND MID LAVS OVERFLOWED ON TAKEOFF.  MID LAV SINK DRAIN PLUGGED.  FULL OF COFFEE GROUND AND WINE.  FWD LAV SINK OK AND FWD TOILET OK 98909. SHOULD READ FWD LAV SINK OK, FWD AND MID TOILETS OK, ISSUE IS WITH MIDS LAV SINK.  SHOULD READ FWD AND MID TOILETS OK. FWD LAV SINK OK. ISSUE IS WITH MID LAV SINK.
